Repositorio de producción científica de la Universidad de Sevilla

Cooperative systems with any number of species


Advanced Search
Opened Access Cooperative systems with any number of species
Show item statistics
Export to
Author: Delgado Delgado, Manuel
Suárez Fernández, Antonio
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2003-12
Published in: Quarterly of Applied Mathematics, 61(4), 683-699
Document type: Article
Abstract: In this paper we study the positive solutions of a cooperative system of any number of equations which considers the case of the slow diffusion and includes the Lotka-Volterra model. We determine conditions of existence of global solution and blow-up in finite time in term of the value of the spectral radius of a certain nonnegative matrix associated to the system. The results generalize the ones known for the particular case of two equations and we justify them by using the specific properties of nonnegative matrices which translate the cooperative character of the system.
Cite: Delgado Delgado, M. y Suárez Fernández, A. (2003). Cooperative systems with any number of species. Quarterly of Applied Mathematics, 61 (4), 683-699.
Size: 194.7Kb
Format: PDF


This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)